Jump to content

Zoloft Making Me Tired, Fatigue?


Recommended Posts

Hi,

I have been on Zoloft for about a year and a half now. I started at 50mg, and I had horrible side effects, the worst of which was nausea. I stuck it out, it went away, and the Zoloft helped. A new doctor decided I should be on 100mg. I had no side effects when I increased to that. Then, I went up to 150mg, and for about a week, I had nausea and heartburn. After that, I was just really sleepy during the day, but nothing a little nap wouldn't cure. This is about my third week on 150mg, and I have been feeling more depressed, less motivated, fatigue/lethargic. I have been napping 2 to 3 times a day. I've tried staying busy and staying awake, but I get so drowsy I can't keep my eyes open.

It could be something totally unrelated, but I'm curious if anyone else had this experience. I will add that there was a couple of days right after I got over the initial side effects on the 150mg that I feel more active and ambitious than ever, then it's like I just crashed.

Link to comment
Share on other sites

  • 3 weeks later...

Hello BH34465:

Your description of issues almost echoes mine exactly. I have been on Zoloft for about 9 weeks total and have upped my dosage to where you are now. I started at 50mg, then 100mg, and finally to 150mg, and this is where the fatigue and upset stomach feeling after eating came in. This whole past week (which is my third week at 150mg Zoloft) I have had a hard time getting out of bed to go to work, and while I’m there I am so sluggish and tired. Luckily, I have a super cool boss that understands my problem and tells me to go out to my pickup truck and take a nap. I do this for 30 minutes at a time but when I get back inside to get back to work, the fatigue continues. I didn’t have this issue at 50, or 100 mg of Zoloft. I am also getting depressed and unmotivated like you. I am having a hard time telling myself that this will soon pass, as I once could. My only muscle ache is a stiff neck which hits me almost every day lately.

Link to comment
Share on other sites

Hello BH34465:

Your description of issues almost echoes mine exactly. I have been on Zoloft for about 9 weeks total and have upped my dosage to where you are now. I started at 50mg, then 100mg, and finally to 150mg, and this is where the fatigue and upset stomach feeling after eating came in. This whole past week (which is my third week at 150mg Zoloft) I have had a hard time getting out of bed to go to work, and while I’m there I am so sluggish and tired. Luckily, I have a super cool boss that understands my problem and tells me to go out to my pickup truck and take a nap. I do this for 30 minutes at a time but when I get back inside to get back to work, the fatigue continues. I didn’t have this issue at 50, or 100 mg of Zoloft. I am also getting depressed and unmotivated like you. I am having a hard time telling myself that this will soon pass, as I once could. My only muscle ache is a stiff neck which hits me almost every day lately.

I went back to the doctor. I told him my symptoms and put me back on 100mg. I feel like my regular depressed self now, but no longer fatigue and unmotivated. I hope it does pass, but my doctort told me I couldn't tolerate it.

P.S. I like your username :)

Link to comment
Share on other sites

Hi,

I had your problem earlier. You need to ask from your Dr to add Modafinil to your dosage.

Modafinil will increase your Alert and helping your think and increase your motivation.

I think you need 100mg Modafinil.

Sertraline and Modafinil are good Combination.

Link to comment
Share on other sites

Hi,

Yes you can eat even four Med at one time,

But you need to know for example eating sertraline with any other SSRI's will be have Serotonin Syndrom on you, so your Doctor know which med need to combine with your sertraline.

I have eat Quetiapine at night, earlier I ate Modafinil with Sertraline.

Link to comment
Share on other sites

  • 3 months later...

Your description of issues almost echoes mine exactly. I have been on Zoloft for about 9 weeks total and have upped my dosage to where you are now. I started at 50mg, then 100mg, and finally to 150mg, and this is where the fatigue and upset stomach feeling after eating came in. This whole past week (which is my third week at 150mg Zoloft) I have had a hard time getting out of bed to go to work, and while I’m there I am so sluggish and tired. Luckily, I have a super cool boss that understands my problem and tells me to go out to my pickup truck and take a nap. I do this for 30 minutes at a time but when I get back inside to get back to work, the fatigue continues. I didn’t have this issue at 50, or 100 mg of Zoloft. I am also getting depressed and unmotivated like you. I am having a hard time telling myself that this will soon pass, as I once could. My only muscle ache is a stiff neck which hits me almost every day lately.

Update on my issues with Zoloft. Unfortunately I found that Zoloft was not very effective for me at all. So I switched to Wellbutrin. I slowly tapered off Zoloft over two months while taking Wellbutrin at the same time. I am doing much better on Wellbutrin and I have also gotten my libido back as well.

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...